MAUDE Adverse Event Report: SYNTHES GMBH TI TOMOFIX(TM) LATERAL HIGH TIBIA PLATE-3 HOLES/RIGHT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH TI TOMOFIX(TM) LATERAL HIGH TIBIA PLATE-3 HOLES/RIGHT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 440.843
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Pro-code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that a surgical procedure took place.Procedure: osteotomy of the right proximal tibia and at the time of passing the final plate, reference 440.843s was confirmed, which corresponds to a tomofix plate for the right lateral tibia.It was mention the doctor, and showed him the plate, however, the plate in question, at that time, no guidelines had been placed for any cut.A couple of x-rays were taken and the specialist requests the plate when positioning it, we observe with those present in the room that it is positioned on the right femur of the patient and made the determination that this plate is perfect.Per reporter, it is evident that everywhere it is recorded that it is in the tibia where the procedure will be performed.There was a 60 minutes delay in major surgery, and surgery was completed after the problem was solve.The procedure was carried out satisfactorily without consequences this complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional event information there was a delay in surgery of more than 60 minutes.The surgery can be completed after the problem is resolved.The procedure was performed satisfactorily and without consequences.

Brand Name
TI TOMOFIX(TM) LATERAL HIGH TIBIA PLATE-3 HOLES/RIGHT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10757168
Report Number8030965-2020-08347
Device Sequence Number17067395
Product Code KTT
UDI-Device Identifier10886982220714
UDI-Public(01)10886982220714
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K141796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number440.843
Device Catalogue Number440.843S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/04/2020
12/02/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/30/2020
12/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI TOMOFIX LATERAL HIGH TIBIA PLT 3 HOL-RGT